# SDR R61A201506160403

- Difficulty date: June 16, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 28,159 hours, 21,089 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD PASSENGER DOOR LOWER BEAM HAS 2 FASTENER BETWEEN FRAMES 15-18 THAT ARE CORRODED.  MAINTENANCE R & R FASTENERS IAW SRM 51-43-02, TOP COATED IAW SRM 57-23-04. 51-23-01.
